# SDR YENA2022121901266

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 55,156 hours, 19,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 871931
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,361 hours, 2,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#225, JFK-TPA.  EMERGENCY LIGHT BATTERY FIN 11WL FAILED BATTERY TEST.  REMOVED AND REPLACED EMERG LIGHT BATTERY 11WL IAW AMM 33-51-38.
